| Model Number |
LPA1231/58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's pacemaker, right atrial (ra) lead and right ventricular (rv) lead were explanted and replaced with a dual chamber leadless pacemaker due to endocarditis and aortic valve vegetation.The patient condition was not known.
Additional Manufacturer Narrative
Further information was requested but not received.